# SDR AALA202104059043

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,657 hours, 6,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flasher
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN FLIGHT ATTENDANT SEAT FLASHLIGHT (4EA) IN FWD GALLEY AREA. REPLACED FLASHLIGHTS (AALA202104069032, AALA202104069033, AALA202104069034) WITH SERVICEABLE UNITS, OPS CHECK GOOD.
